Search the Community
Showing results for tags 'poop out'.
Found 2 results
So I've been taking an added afternoon dose of Ritalin (10mg IR) the last few days. I usually take only 20mg (extended) in morning, but was told I could add a bit in afternoon (for boost) if necessary. I literally feel more tired/drained after taking it. WTH. I don't regularly take any afternoon dose, so why would it have already pooped out? I feel like coffee gives me more of a boost that this! Grrr. I hate to take double, because my pdoc didn't prescribe it that way. I also don't want to effect my sleep (I have no sleep issues at moment) Why is it making me so tired? This afternoon dose is not apparently working at all? Does this mean I actually need more?
Since I've been on Effexor for 7 months, I've had zero emotional depressive symptoms (like the crying, sadness etc) negative ruminations have lessened, no anxiety whatsoever either... Issue is, I've become more & more lethargic. I sleep a full 10 hours per night and then I cannot get out of bed. I'm not really tired, I just literally cannot get myself to do anything. I am super content just laying in bed for hours. I read crap online for hours, I often take 2 hour naps in afternoon. It pains me to take a shower & go outside. I procrastinate on work/everything... I avoid doing things I need to do just so i can lay in bed! No interest, motivation, pleasure in anything. How can I light a "fire under my ass" again? The same issue happens with other meds that work for depression, but then they cause this! And no, my doc won't increase my Ritalin (which I have a tolerance to & it stopped working). She won't put me on any other stimulants which seem to be the only thing that help me in this state. Yes, I've tried Abilify add-on...not sure if I want to keep adding more meds or if there something better I can switch out in my situation? Seems my choice is to either be emotionally depressed or a complete apathetic sloth!!! Any ideas?